# SDR JJBA20220406007

- Difficulty date: April 6, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 44,676 hours, 27,959 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED ON PASS DOOR AT 7" FROM LOWER EDGE AND ON AFT EDGE. FABRICATED AND IND INSTALLED REPAIR DOUBLER AND REPAIR FILLER AT PASS DOOR AT 7" FROM LOWER AFT SIDE.
